As many of you know, I started taking MTX in pill form about four weeks ago.
Week one I took them and the side effects where not too bad, but week two just about killed me with nausea 24/7. Then week three I went to MTX shots and tolerated it pretty well, but my rheumy wanted me to get my blood checked. After the second pill dose, my liver enzimes where pretty high, then we went to the shot, which was a lower dose, because he wanted to see if the liver enzimes would either go down or at least stay the same. Five days after the shot, I had another blood test and the enzimes have trippeled. The rheumy called me monday night to tell me stop everything, we have to find out what is causing your liver enzimes to rise, he said it is unlikely the MTX, because he has lowered the dose.
I couldn't talk to him yesterday, his office was closed, because of the snow storm.

My question now is, since Lupus can be blamed for attacking organs, like kidneys and heart, can it also attack the liver? Does anybody else have liver problems?

Debbie